# SDR DHL9671514D

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Broken
- Location: Ws 656.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, STRINGER TAB ATTACH BROKEN OFF AT WING STA 656.5 AT R 13.  INSTALL REPAIR PER S/B 57A159, 12 FEET LONG.
